# SDR ASAA2020012171908

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,956 hours, 15,131 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENG FAILED TO START. TWO ATTEMPTS LT & RT IGNITERS. GOOD DUCT PRESSURE,  APPEARED TO BE HUNG START AT LOW RPM. GROUNDED - YES. RESET FUEL SPAR VALVE FOR ENG 2 CIRCUTI BREAKER IAW AMM 20-60-01, ACCOMPLISHED MULTIPLE ENGINE STARTS, NO DEFECTS NOTED IAW AMM 71-00-00.
